# SDR 97ZZZX4554

- Difficulty date: October 8, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2UJ
- Make and model: Chris A-1
- Aircraft serial: 1140
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Hose
- Part number: 15256
- Condition: Leak
- Location: Aft Fuel
- Component: Aeroquip, 35461002
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

BOTH REAR FUEL LINE HOSES HAVE FAILED WITHIN A WEEK OF EACH OTHER.  FUEL WAS FOUND SEEPING THROUGH THE OUTER COVERING OF HOSE.  AEROQUIP NR 1525-6.
